# SDR 20001120SH020

- Difficulty date: November 20, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, FASTENER HOLE CRACKED BS 250.60 BELOW STR 19R.  SERVICE ORDER NR 109003 OPS NR 21920.  TIMCO RED NR S00370.  FOUND DURING C-CHECK .  TIMCO OSODA NR T50R383Y.  (X)
